MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO TRAK 21 MICROCATHETER 162CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO TRAK 21 MICROCATHETER 162CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 90338
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is 2 of 3 report.The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the thrombus recovery procedure for mca lesions, the physician used an access catheter and subject microcatheter to successfully deliver a stent retriever.However, the blood clots remained, the physician used a reperfusion catheter in combination with a microcatheter to access the treating site but could not cross the region.Therefore, both devices were withdrawn.The physician then reattempted to approach the aneurysm by combining the subject catheter with another catheter but was unsuccessful.The physician gave up treatment and it was reported that the procedure was not completed successfully.The subject catheter fragments were noted in the peripheral area in the postoperative ct imaging.The location of catheter fragments are unknown for the specific position.No further information is available.
 
Additional Manufacturer Narrative
¿ h4 manufacturing date ¿ added.¿ d4 expiration date - added.There are controls in the manufacturing process to ensure the product met specifications upon release.Visual and functional inspection were not performed because the subject device was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that the device confirmed to be in good condition during preparation/prior to use on the patient, device was prepared as per the dfu, and continuous flush set up and maintained throughout the clinical procedure.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable will be assigned to this complaint.
 
Event or Problem Description

Brand Name
TREVO TRAK 21 MICROCATHETER 162CM
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key12332370
Report Number3012931345-2021-00134
Device Sequence Number4454507
Product Code DQO
UDI-Device Identifier07613327313956
UDI-Public07613327313956
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192122
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/10/2022
Device Model Number90338
Device Catalogue Number90338
Device Lot Number46848
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2021
Supplement Date Received by Manufacturer11/30/2021
Initial Report FDA Received Date08/17/2021
Supplement Report FDA Received Date12/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AXS CATALYST 6 MICROCATHETER (STRYKER).; PENUMBRA 3 MAX CATHETER (PENUMBRA).; PENUMBRA 4 MAX CATHETER (PENUMBRA).; TREVO NXT PROVUE RETRIEVER (STRYKER).; TREVO TRAK 14 MICROCATHETER (STRYKER).; AXS CATALYST 6 MICROCATHETER (STRYKER); PENUMBRA 3 MAX CATHETER (PENUMBRA); PENUMBRA 4 MAX CATHETER (PENUMBRA); TREVO NXT PROVUE RETRIEVER (STRYKER); TREVO TRAK 14 MICROCATHETER (STRYKER)
Outcome Attributed to Adverse Event Other;
Patient SexUnknown